Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Painful urination, bleeding on tissue, pelvic pain. Taking Motrin. Is everything fine?

i had sex day before yesterday and my boyfriend touch my gspot with finger and after that i felt like he hurt it becoz when i went to pee after couple hour it was worst pain ,also seen light color blood on tissue , next day i start having left side lower abdomen( pelvic )pain. now its hard to walk with pain plus still burning at the end of pee. please help me i am taking mortrin everyday since ,also feel like i m gonna have fever. what do u think is everything fine ,today is 3rd day.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
You could be suffering from UTI or even pelvic inflammatory disease. You should get a urine routine examination and a urine culture sensitivity done. If required get a usg of lower abdomen done. You may need a course of antibiotics. You can start with norflox 400 mgm twice a day which can be modified subsequently depending on the urine culture report. Drink plenty of water and maintain personal hygiene. If required consult a gynaecologist.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor